# SDR CA130430007

- Difficulty date: April 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DESCENT FROM FL470, THE CREW NOTICED A PULSATING VIBRATION WHICH WAS FELT THROUGHOUT THE ACFT.  THE AUTO-THROTTLE DISENGAGED AND THE CREW PRESSED THE EVENT BUTTON BEFORE MANUALLY RETARDING THE NR 1 ENGINE TO IDLE.  THE ENGINE HAD AN APPARENT FLAMEOUT FOLLOWED BY IGNITION "ON" AND AUTO RELIGHT.  ENGINE BEHAVIOR AFTER RE-LIGHT WAS NORMAL AND THE FLIGHT CONTINUED WITH NO FURTHER PROBLEMS. TROUBLESHOOTING IS ON-GOING.
